Repositorio de producción científica de la Universidad de Sevilla

Permanence and asymptotically stable complete trajectories for nonautonomous Lotka-Volterra models with diffusion

 

Advanced Search
 
Opened Access Permanence and asymptotically stable complete trajectories for nonautonomous Lotka-Volterra models with diffusion
Cites

Show item statistics
Icon
Export to
Author: Langa Rosado, José Antonio
Robinson, James C.
Rodríguez Bernal, Aníbal
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2009
Published in: SIAM Journal on Mathematical Analysis, 40(6), 2179-2216
Document type: Article
Abstract: Lotka-Volterra systems are the canonical ecological models used to analyze population dynamics of competition, symbiosis or prey-predator behaviour involving different interacting species in a fixed habitat. Much of the work on these models has been...
[See more]
Size: 268.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/41226

DOI: 10.1137/080721790

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)